# SDR CA120125011

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 23,466 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006003
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE GEAR WAS SELECTED DOWN DURING LANDING THE LH HYD LIGHT CAME ON FOR A VERY SHORT TIME. AFTER SHUTDOWN THE CREW FOUND HYD FLUID IN THE LT WHEEL WELL. MAINTENANCE WAS CONTACTED AND REPAIRED THE CHAFED GEAR DOWN LINE IN THE RH AFT SECTION OF THE LT GEAR WHEEL WELL BY INSTALLING A AN815-6D UNION. GEAR SWINGS WERE CARRIED OUT AND AIRCRAFT RELEASED TO SERVICE.
